# SDR ASAA2013092196030

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,011 hours, 5,422 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE COWL VALVE OPEN LIGHT STAYS BRIGHT WHEN ANTI-ICE ON. GOES OUT WHEN ANTI-ICE OFF.  ACFT GROUNDED.  PERFORMED OPS CHECK OF NR 2 ANTI-ICE COWL VALVE AND FOUND IT TO BE OPERATING NORMAL, NO DEFAULTS & NO HISTORY. PERFORMED OPS CHECK OF NR 1 ENG ANTI-ICE COWL VALVE AND FOUND IT INOP.  PERFORMED FIM TASK 30-21 TASK 805.  NR 1 ANTI-ICE COWL VALVE STARTED WORKING NORMALLY.  OPERATED BOTH NR 1 & NR 2 ANTI-ICE COWL VALVE WITH NO DEFAULTS.  COWL VALVE LIGHT OPERATES NORMAL.  POSSIBLE INTERMITTENT FAULT.  OPS CHECKS NORMAL, NO HISTORY 30 DAYS.
